Alert archive / South Carolina / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 145, NWS Columbia, SC

July 6, 20224 counties in South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Jul 6, 2022, 10:35 PM EDT for 4 counties in South Carolina. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 6, 2022, 10:35 PM EDT (02:35 UTC)
Expired
Jul 6, 2022, 11:15 PM EDT
In force
40 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, SC, Clarendon County, SC, Orangeburg County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 99 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 6, 10:52 PM EDTTSTM WND DMG3 Sw Turbeville, SCCLARENDON COUNTY DISPATCH RESPONDED TO A CALL OF A TREE BLOCKING HWY 301 AT SALEM RD NEAR NEW ZION.
Jul 6, 11:06 PM EDTTSTM WND DMG2 Sw Manning, SCSCDOT RESPONDED TO A TREE DOWN ALONG HWY 301 NEAR RACCOON RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 6, 5:54 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 2.6 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2022-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1833 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2022-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1833 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
1134 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

188 
WUUS52 KCAE 070235
SVRCAE
SCC017-027-075-085-070315-
/O.NEW.KCAE.SV.W.0145.220707T0235Z-220707T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
1035 PM EDT Wed Jul 6 2022

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Calhoun County in central South Carolina...
  Clarendon County in central South Carolina...
  Southern Sumter County in central South Carolina...
  East central Orangeburg County in central South Carolina...

* Until 1115 PM EDT.

* At 1035 PM EDT, severe thunderstorms were located along a line
  extending from near Hebron to near Manning to near Elloree, moving
  southeast at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  Manning, Summerton, Elloree, Alcolu, Santee State Park, Santee
  Cooper Regional Airport, Santee, Paxville, Poplar Creek Landing,
  Rimini, St. Paul, Stumphole Landing, Rocks Pond Campground and
  Marina, Foreston, Eautaw Springs, Indian Bluff Recreation Park,
  Gable, Davis Station, Creston and Blounts Landing.

This includes Interstate 95 between mile markers 98 and 131.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection seek shelter inside a sturdy building and stay
away from windows.

Severe thunderstorms can produce large capsizing waves and frequent
lightning. If on or near Lake Marion move away from the water and
take shelter!

&&

LAT...LON 3377 7999 3372 7997 3350 8010 3350 8012
      3348 8015 3346 8013 3345 8015 3346 8016
      3345 8017 3345 8020 3344 8020 3345 8022
      3340 8022 3338 8024 3360 8078 3387 8007
      3384 7990
TIME...MOT...LOC 0235Z 292DEG 26KT 3380 7999 3366 8025 3358 8055 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

gpl
2 follow-up statements
360 
WWUS52 KCAE 070256
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
1056 PM EDT Wed Jul 6 2022

SCC085-070306-
/O.CAN.KCAE.SV.W.0145.000000T0000Z-220707T0315Z/
Sumter SC-
1056 PM EDT Wed Jul 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SUMTER COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3377 7999 3372 7997 3350 8010 3350 8012
      3348 8015 3346 8013 3345 8015 3346 8016
      3345 8017 3345 8020 3344 8020 3345 8022
      3340 8022 3338 8024 3355 8066 3378 8018
      3387 8007 3384 7990
TIME...MOT...LOC 0256Z 292DEG 26KT 3375 7984 3361 8010 3353 8040 

$$

SCC017-027-075-070315-
/O.CON.KCAE.SV.W.0145.000000T0000Z-220707T0315Z/
Calhoun SC-Clarendon SC-Orangeburg SC-
1056 PM EDT Wed Jul 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHEASTERN CALHOUN...CLARENDON AND EAST CENTRAL ORANGEBURG
COUNTIES...

At 1056 PM EDT, severe thunderstorms were located along a line
extending from near Cades to 6 miles east of Santee Cooper Regional
Airport to near Summerton, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
Manning, Summerton, Elloree, Alcolu, Santee State Park, Santee Cooper
Regional Airport, Santee, Poplar Creek Landing, St. Paul, Stumphole
Landing, Rocks Pond Campground and Marina, Foreston, Eautaw Springs,
Indian Bluff Recreation Park, Gable, Davis Station, Blounts Landing
and Mill Creek Marina and Campground.

This includes Interstate 95 between mile markers 98 and 126.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection seek shelter inside a sturdy building and stay
away from windows.

Excessive cloud to ground lightning is occurring with these storms.
If you can hear thunder, you are close enough to be struck by
lightning.

Severe thunderstorms can produce large capsizing waves and frequent
lightning. If on or near Lake Marion move away from the water and
take shelter!

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways or
walk through high water.

&&

LAT...LON 3377 7999 3372 7997 3350 8010 3350 8012
      3348 8015 3346 8013 3345 8015 3346 8016
      3345 8017 3345 8020 3344 8020 3345 8022
      3340 8022 3338 8024 3355 8066 3378 8018
      3387 8007 3384 7990
TIME...MOT...LOC 0256Z 292DEG 26KT 3375 7984 3361 8010 3353 8040 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

gpl
248 
WWUS52 KCAE 070313
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
1113 PM EDT Wed Jul 6 2022

SCC017-027-075-070323-
/O.EXP.KCAE.SV.W.0145.000000T0000Z-220707T0315Z/
Calhoun SC-Clarendon SC-Orangeburg SC-
1113 PM EDT Wed Jul 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN...
CLARENDON AND EAST CENTRAL ORANGEBURG COUNTIES WILL EXPIRE AT 1115 PM
EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

LAT...LON 3377 7999 3372 7997 3350 8010 3350 8012
      3348 8015 3346 8013 3345 8015 3346 8016
      3345 8017 3345 8020 3344 8020 3345 8022
      3340 8022 3338 8024 3355 8066 3378 8018
      3387 8007 3384 7990
TIME...MOT...LOC 0313Z 270DEG 26KT 3372 7974 3358 8000 3350 8030 

$$

gpl

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 8:12 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 6, 8:12 PM EDT, 2 hours 23 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
812 PM EDT Wed Jul 6 2022

.SYNOPSIS...
Typical July weather continues across the Midlands and CSRA. A
weak surface boundary will begin dropping into the Mid-Atlantic
today then into the forecast area Thursday. This will result in
showers and thunderstorms with the potential for a few strong
to severe thunderstorms, especially on Thursday. The boundary
will then stall over the region through the weekend keeping the
unsettled weather in place.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A Severe Thunderstorm Watch has been issued for the northern
and central Midlands until 11 pm. This includes Saluda,
Newberry, Fairfield, Lancaster, Chesterfield, Lexington,
Richland, Kershaw, Sumter and Lee counties.

Skies are partly to mostly cloudy across the CWA as we go into
the early evening hours. A weak s/w continues to move southeast
from NC and Upstate into the Watch Area this evening. With highs
this afternoon in the middle to upper 90s along with abundant
moisture, the atmosphere has become increasingly unstable.
Mixed Layer CAPE is around 3500 j/kg and the Downdraft Cape is
favorable for damaging winds gusts with values around 1000 j/kg.
The main threat with the storms will be strong damaging winds
and hail up to one inch in diameter. A broken line of
thunderstorms is across the Upstate/Piedmont currently and will
continue to move southeast into the warm and unstable airmass.
Expect a few isolated strong/severe will occur early this
evening with more storms to move into the northern/central
Midlands between 730 pm and 10 pm. With such a moist atmosphere,
additionally a threat for locally heavy rain and flash flooding
will be possible.

Tonight...
After the storms pass through the area, expect plenty of cloud
cover and another warm and muggy night. Expect overnight lows
in the mid-70s.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
As the upper ridge begins to slowly retreat to the west, we will
remain on the periphery of the upper ridging. With a surface
boundary remaining in place over the area and dew points remaining
in the 70s. Temperatures likely a bit higher Thursday with more sun
to begin the day across the area, although there will still be
limited mixing allowing the heat index to climb to near 110 across
much of the area and will likely require a Heat Advisory for the
afternoon. Surface convergence will likely lead to pulse
thunderstorms developing in the afternoon across the area with a
shortwave moving into the area by evening, allowing storms to
continue, especially across the northern forecast area. A slight
risk for severe weather remains in place for the entire
forecast area and while shear will remain weak, HiRes ensembles
indicate sbCAPE is expected to exceed 2000 J/kg with dry air
aloft supporting the potential for damaging wind gusts. May get
a bit more organized convection in the form of an MCS that
develops to the NW which could further support damaging wind
gusts into the evening, although that does depend on how
widespread convection during the afternoon is. Temperatures
dropping to the mid 70s Thursday night.

Friday additional shortwaves move along the northern edge of
the ridge which will happen to be very close to the forecast
area allowing additional widespread convection to develop. Some
disagreements to timing among models limit the potential for
severe weather as this pattern presents a bit lower than average
predictability. This also leads to a bit more uncertainty with
respect to temperature as earlier convection will lead to cooler
temps for the day. Put in general terms: we won't get a break
from the heat and humidity. For both Thursday and Friday, PWATs
will be above the 90th percentile and storms will likely be
mostly slow moving. As a result, storms may produce flash
flooding, especially in poor drainage areas, especially if
storms begin to train over the same area. Another mild night
expected Friday with temperatures dropping into the mid 70s.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Ensembles support in the long term of a break down of the ridge
which will lead to a bit cooler conditions for the area but also
remaining unsettled. A moisture gradient is depicted in ensemble
means but the vast majority of GEFS ensemble members still
continue to support PWATs over an inch and a half throughout the
forecast area. A surface boundary will likely be near or just
south of the area. This will support a continued summertime
pattern with afternoon showers and storms focused along the
boundary. Temperatures will continue to recover to near normal
by the middle of next week.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Mostly VFR Conditions Expected Outside of Showers and
Thunderstorms...

Moist and unstable environment across the region this evening.
Scattered showers and thunderstorms moving into central SC from
the Upstate. Expect these storms to move near the CAE and CUB
terminals this evening with brief visibility restrictions and
may also impact OGB a little later....after 03z-04z. The storms
should remain northeast of the AGS and DNL terminals and VFR
will continue in that area. The showers and thunderstorms should
push southeast of the area by midnight and expect VFR overnight
with mainly mid level ceilings. Boundary layer should remain
mixed and fog not expected toward morning. Cumulus will develop
late in the morning Thursday. Scattered afternoon and evening
thunderstorms expected again with brief restrictions at times as
the air mass remains moist and unstable with some upper level
forcing possibly enhancing convection.

EXTENDED AVIATION OUTLOOK...Expect daily restrictions in
afternoon and evening thunderstorms through the weekend. Morning
low clouds and/or fog will also be possible.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.

&&
Hazardous weather outlook, Jul 6, 4:58 AM EDT, 17 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
458 AM EDT Wed Jul 6 2022

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115-
116-135>137-070900-
Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick-
Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee-
Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster-
Southern Lancaster-Northwestern Orangeburg-Central Orangeburg-
Southeastern Orangeburg-
458 AM EDT Wed Jul 6 2022

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

A surface boundary will move into Central NC today creating the
potential for strong to severe thunderstorms this afternoon into the
late evening hours. The main severe hazard with these thunderstorms
will be damaging wind gusts. Locally heavy rainfall is also possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The surface boundary will move into the Pee Dee and Central Midlands
Thursday. This will result in the potential for strong to severe
thunderstorms across most of the Midlands and Central Savannah River
Area Thursday afternoon into the late evening hours. The main severe
hazard with these thunderstorms will be damaging wind gusts. Locally
heavy rainfall is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 6, 9:59 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
959 PM EDT WED JUL 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     TSTM WND DMG     3 SSE CAMDEN            34.22N 80.60W
07/06/2022                   KERSHAW            SC   LAW ENFORCEMENT

            HIGHWAY PATROL REPORTED A TREE DOWN ON I20
            AT EXIT 98 WESTBOUND.

&&

GPL
Local storm report, Jul 6, 10:01 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1001 PM EDT WED JUL 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HEAVY RAIN       7 WNW WINNSBORO         34.41N 81.20W
07/06/2022  M3.50 INCH       FAIRFIELD          SC   PUBLIC

            A REPORT FROM THE FAIRFIELD COUNTY FIRE
            CHIEF OF 3.50 INCHES OF RAIN IN 35 MINUTES
            NEAR HWY. 34 AND CAMMACK ROAD.

&&

LCV
Local storm report, Jul 6, 10:04 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1004 PM EDT WED JUL 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND DMG     6 S WESTVILLE           34.37N 80.60W
07/06/2022                   KERSHAW            SC   LAW ENFORCEMENT

            SHERIFFS DISPATCH REPORTED SEVERAL TREES
            DOWN ALONG HWY. 521 BETWEEN CAMDEN AND
            WESTVILLE.

&&

LCV
Local storm report, Jul 6, 10:15 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1015 PM EDT WED JUL 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     TSTM WND DMG     4 SSW CHESTERFIELD      34.68N 80.10W
07/06/2022                   CHESTERFIELD       SC   LAW ENFORCEMENT

            SHERIFF DISPATCH REPORTED A TREE DOWN ALONG
            HWY. 102 NEAR THE SHILOH FISH HOUSE.

&&

LCV
Local storm report, Jul 6, 10:25 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
1025 PM EDT WED JUL 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND DMG     4 NNE CHESTERFIELD      34.79N 80.05W
07/06/2022                   CHESTERFIELD       SC   LAW ENFORCEMENT

            SHERIFF DISPATCH REPORTED AT TREE DOWN ALONG
            FREEMAN ROAD.

&&

LCV
Special weather statement, Jul 6, 10:25 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Columbia SC
1025 PM EDT Wed Jul 6 2022

SCZ029-031-037-038-137-070315-
Southeastern Orangeburg SC-Calhoun SC-Clarendon SC-Sumter SC-Lee SC-
1025 PM EDT Wed Jul 6 2022

...Strong thunderstorms will impact portions of eastern Lee,
southeastern Calhoun, Clarendon, east central Sumter and east central
Orangeburg Counties through 1115 PM EDT...

At 1025 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sardis to near Alcolu to near Elloree.
Movement was east at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Manning, Summerton, Elloree, Alcolu, Woods Bay State Park, Santee
State Park, Santee Cooper Regional Airport, Turbeville, Poplar Creek
Landing, St. Paul, Stumphole Landing, Foreston, Gable, Davis Station
and Shiloh.

This includes Interstate 95 between mile markers 99 and 126, and
between mile markers 140 and 146.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central South Carolina.

&&

LAT...LON 3382 7992 3377 7999 3372 7997 3350 8010
      3350 8012 3348 8015 3346 8013 3345 8022
      3342 8023 3354 8061 3378 8018 3390 8005
      3408 8005 3400 7990 3398 7990 3395 7998
      3388 7994 3388 7988
TIME...MOT...LOC 0225Z 270DEG 29KT 3401 7995 3373 8025 3351 8062

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

gpl

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:08 PM EDTAreal Flood AdvisoryCAEFairfield, Lancaster, Lexington, Newberry, Richland112 min
Jul 6, 8:19 PM EDTSpecial Weather StatementCAEKershaw, Newberry, Richland56 min
Jul 6, 8:26 PM EDTSevere Thunderstorm WarningCAEFairfield, Kershaw, Lancaster, Richland34 min
Jul 6, 8:31 PM EDTSevere Thunderstorm WarningCAEChesterfield, Lancaster44 min
Jul 6, 8:39 PM EDTSpecial Weather StatementCAEOrangeburg36 min
Jul 6, 9:04 PM EDTSpecial Weather StatementCAEChesterfield41 min
Jul 6, 9:10 PM EDTSpecial Weather StatementCAELee, Lexington, Richland65 min
Jul 6, 9:35 PM EDTSpecial Weather StatementCAEClarendon40 min
Jul 6, 9:45 PM EDTSpecial Weather StatementCAESumter45 min
Jul 6, 9:53 PM EDTSpecial Weather StatementCAECalhoun67 min
Jul 6, 10:25 PM EDTSpecial Weather StatementCAEClarendon50 min
Jul 6, 10:56 PM EDTAreal Flood AdvisoryCAECalhoun, Clarendon, Richland, Sumter49 min
Jul 7, 3:19 AM EDTExcessive Heat WarningCAEAiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 12 more11 hr
Jul 7, 2:36 PM EDTHeat AdvisoryCAEAiken, Bamberg, Barnwell, Calhoun, Chesterfield, Clarendon and 12 more4 hr
Jul 7, 4:55 PM EDTSpecial Weather StatementCAEMcCormick50 min
Jul 7, 5:44 PM EDTSevere Thunderstorm WarningCAEEdgefield, McCormick, Saluda46 min
Jul 7, 5:46 PM EDTAreal Flood AdvisoryCAEEdgefield, McCormick59 min
Jul 7, 5:56 PM EDTSpecial Weather StatementCAENewberry, Saluda49 min
Jul 7, 5:59 PM EDTSpecial Weather StatementCAECalhoun31 min
Jul 7, 6:25 PM EDTSevere Thunderstorm WarningCAEAiken, Barnwell, Edgefield, Lexington, McCormick, Saluda65 min
Jul 7, 6:41 PM EDTAreal Flood AdvisoryCAEAiken, Edgefield, McCormick64 min
Jul 7, 6:46 PM EDTAreal Flood AdvisoryCAEAiken, Barnwell, Orangeburg59 min
Jul 7, 6:58 PM EDTSevere Thunderstorm WarningCAEAiken, Bamberg, Barnwell, Orangeburg47 min
Jul 7, 7:07 PM EDTFlash Flood WarningCAEAiken, Edgefield2 hr
Jul 7, 7:27 PM EDTSpecial Weather StatementCAEBamberg, Barnwell63 min
Jul 7, 7:33 PM EDTSpecial Weather StatementCAEAiken42 min
Jul 7, 7:37 PM EDTSevere Thunderstorm WarningCAEAiken, Calhoun, Lexington, Newberry, Richland38 min
Jul 7, 7:49 PM EDTAreal Flood AdvisoryCAEAiken, Calhoun, Lexington, Orangeburg, Richland116 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.